Follow
Mohammed O. Al-Amr
Mohammed O. Al-Amr
University of Mosul, College of Computer Science and Mathematics
Verified email at uomosul.edu.iq - Homepage
Title
Cited by
Cited by
Year
Exact solutions of the generalized (2+ 1)-dimensional nonlinear evolution equations via the modified simple equation method
MO Al-Amr
Computers & Mathematics with Applications 69 (5), 390-397, 2015
1062015
New exact traveling wave solutions of the (4+ 1)-dimensional Fokas equation
MO Al-Amr, S El-Ganaini
Computers & Mathematics with Applications 74 (6), 1274-1287, 2017
822017
New applications of reduced differential transform method
MO Al-Amr
Alexandria Engineering Journal 53 (1), 243–247, 2014
722014
Resonant optical solitons with dual-power law nonlinearity and fractional temporal evolution
A Biswas, MO Al-Amr, H Rezazadeh, M Mirzazadeh, M Eslami, Q Zhou, ...
Optik 165, 233-239, 2018
612018
Stable Optical Solitons for the Higher-Order Non-Kerr NLSE via the Modified Simple Equation Method
NM Rasheed, MO Al-Amr, EA Az-Zo’bi, MA Tashtoush, L Akinyemi
Mathematics 9 (16), 1986, 2021
602021
New abundant wave solutions of the conformable space–time fractional (4+ 1)-dimensional Fokas equation in water waves
S El-Ganaini, MO Al-Amr
Computers & Mathematics with Applications 78 (6), 2094-2106, 2019
352019
N1-soliton solution for Schrödinger equation with competing weakly nonlocal and parabolic law nonlinearities
MO Al-Amr, H Rezazadeh, KK Ali, A Korkmaz
Communications in Theoretical Physics 72 (6), 065503, 2020
292020
A new modification of variational iteration method for solving reaction–diffusion system with fast reversible reaction
AJ Al-Sawoor, MO Al-Amr
Journal of the Egyptian Mathematical Society 22 (3), 396-401, 2014
202014
New abundant solitary wave structures for a variety of some nonlinear models of surface wave propagation with their geometric interpretations
S El‐Ganaini, MO Al‐Amr
Mathematical Methods in the Applied Sciences 45 (11), 7200-7226, 2022
192022
Discrete Adomian Decomposition Method for Solving Burger’s-Huxley Equation
AM Al-Rozbayani, MO Al-Amr
International Journal of Contemporary Mathematical Sciences 8 (13), 623-631, 2013
182013
Numerical Solution of a Reaction-Diffusion System with Fast Reversible Reaction by Using Adomian’s Decomposition Method and He’s Variational Iteration Method
AJ Al-Sawoor, MO Al-Amr
Al-Rafidain Journal of Computer Sciences and Mathematics 9 (2), 243-257, 2012
172012
Revised reduced differential transform method using Adomian's polynomials with convergence analysis
E Az-Zo'bi, MO Al-Amr, A Yıldırım, WA AlZoubi
Mathematics in Engineering, Science and Aerospace 11 (4), 827-840, 2020
162020
Approximate Solution of the Kersten-Krasil’shchik Coupled Kdv-Mkdv System via Reduced Differential Transform Method
AF Qasim, MO Al-Amr
Eurasian Journal of Science & Engineering 4 (2), 1-9, 2018
162018
Reduced Differential Transform Method for the Generalized Ito System
AJ Al-Sawoor, MO Al-Amr
International Journal of Enhanced Research in Science Technology …, 2013
13*2013
Exact Solutions of a Family of Higher-Dimensional Space-Time Fractional KdV-Type Equations
MO Al-Amr
2nd International Conference on Computer Science and Information Technology …, 2018
52018
Solution of the coupled Boussinesq–Burger's equations by reduced differential transform method
MO Al-Amr
15th Conference for Informatics and Information Technology, 2019
12019
حول الحل العددي لنظام التفاعل-الانتشار مع تفاعل عكسي سريع
MO Al-Amr, AJ Al-Sawoor
Noor Publishing, 2018
2018
Fourier Stability Analysis of Two Finite Element Schemes for Reaction-Diffusion System with Fast Reversible Reaction
AJ Al-Sawoor, MO Al-Amr
Al-Rafidain Journal of Computer Sciences and Mathematics 10 (3), 117-128, 2013
2013
The system can't perform the operation now. Try again later.
Articles 1–18